# SDR UIEA2024021700090

- Difficulty date: February 17, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 96,294 hours, 24,533 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING OPS CHECK OF FIXED ELT PER W/C # A-23--339-01( TRANSFERRED TO MDDR 203168 PER DDG 25-63-10-02C CAT D DUE 16JUM24. MX ACTIONS C/W, PLACARDS INSTALLED. PRFORMED ELT OPS CHECK PER CAD A-23-999-01, TEST NORMAL. THIS CLEARS DMI 203168, PLACARD REMOVED.  )
